Extreme skin itch due to LEXAPRO taper - help pls

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

groverpower
Regular Member


Date Joined Aug 2012
Total Posts : 183
   Posted 11/13/2012 8:36 PM (GMT -6)   
Good day to you all. I am usually on the anxiety forum but decided to post here since I am experiencing extreme skin itch since I started tapering from LEXAPRO almost a month ago. It is a bloody pain and to think I still have some ways to go before completely being of LEXAPRO. Would any of you know how to alleviate this itch? I have seen a Derma was prescribed some meds and cream bit they are hardly working. This is so frustrating. Would appreciate any help/tips.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 11/14/2012 12:03 AM (GMT -6)   
Hydrocortizone cream and benadryl is what I take for my itching.
Joy
Lupus, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Degenerative Disk and Facet Disease, and Allergies

When life throws you lemons....
Pick them up and throw them right back at them! :))
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 9:54 PM (GMT -6)
There are a total of 3,005,308 posts in 329,211 threads.
View Active Threads


Who's Online
This forum has 161767 registered members. Please welcome our newest member, Titanium-Girl.
276 Guest(s), 7 Registered Member(s) are currently online.  Details
Chask, SoMuchFun, Titanium-Girl, Sherrine, oregonhay, beave, mufjem